Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Increased facial hair
|Lory88 - Tue May 26, 2009 5:52 pm||
I am a 21 girl that in October saw an rapidly increase in her facial hair. It started to worry me and made in december all the neccessary diagnosis and analisys to look for the levels of hormone. It was everything ok. I have to accept that in october I had a period of high stress ( this related to the stress hormone kortizol). After taking for 6 months the Diane 35 pill now Im better but one of my doctors said that I was a strange case of nothing related increase in male hormones but just an increase in receptivity of my skin. I have my doubt about the solarium. Last year I made about 6-8, 10 minutes solarium sessions and I can see this as a cause.
Could it be related? Could have increased my receptivity of the facial skin or it is just related with kortizol?
I would really appreciate your answer
|Dr.M.jagesh kamath - Thu Aug 13, 2009 11:59 am||
Hello,your condition fits in with end organ hirsutism the commonest in which the hair becomes somehow sensitive to normal hormone levels.I am not aware,anything other than casual, of any relationship to solarium.Good day to you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.